Acetaminophen 500mg. Berkley Jensen Extra Strength Pain Reliever

10,540.00

For aches and pains, use Berkley Jensen Extra Strength Pain Reliever/Fever Reducer for Adults. Each extra strength tablet contains 500mg of acetaminophen. Included in each bottle are 500 tablets.

Product Features:

500mg of acetaminophen

Pain reliever and fever reducer

Gluten-free

Includes 500 count bottle of 500mg acetaminophen

Shopping Cart